# SDR 00FDEA00695

- Difficulty date: October 2, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD OF FLOORBEAM BS 1070, RBL 2 - RBL 50, WL 200.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-1, 53-10-8.
